ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Multi-Port Network Approach for the Analysis of Dual Band Fractal Microstrip Antennas

Behera, Subhrakanta and Vinoy, KJ (2012) Multi-Port Network Approach for the Analysis of Dual Band Fractal Microstrip Antennas. In: IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, 60 (11). pp. 5100-5106.

[img] PDF
ieee_tra_ant_pro_60-11_5100_2012.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://dx.doi.org/10.1109/TAP.2012.2208085


The multiport network approach is extended to analyze the behavior of microstrip fractal antennas. The capacitively fedmicrostrip square ring antenna has the side opposite to the feed arm replaced with a fractal Minkowski geometry. Dual frequency operation is achieved by suitably choosing the indentation of this fractal geometry. The width of the two sides adjacent to this is increased to further control the resonant characteristics and the ratio of the two resonance frequencies of this antenna. The impedance matrix for the multiport network model of this antenna is simplified exploiting self-similarity of the geometry with greater accuracy and reduced analysis time. Experimentally validated results confirm utility of the approach in analyzing the input characteristics of similar multi-frequency fractal microstrip antennas with other fractal geometries.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, PISCATAWAY,USA
Keywords: Fractal shaped antenna;microstrip ring antenna;multi-port network model
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Depositing User: Francis Jayakanth
Date Deposited: 04 Jan 2013 11:57
Last Modified: 04 Jan 2013 11:57
URI: http://eprints.iisc.ac.in/id/eprint/45625

Actions (login required)

View Item View Item